MolluscaBase source details

Mabille, J. (1875). Des espèces françaises de la famille des Cyclostomidae. Revue et Magasin de Zoologie, 3e Série. 3(4): 145-156. Paris.
295623
Mabille, J.
1875
Des espèces françaises de la famille des Cyclostomidae
Revue et Magasin de Zoologie, 3e Série
3(4): 145-156. Paris
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2018-04-03 12:57:19Z
created
2022-09-07 06:14:27Z
changed

 Homonymy

Invalid: junior homonym of Cyclostoma subelegans d'Orbigny, 1852; Cyclostoma physetum Bourguignat in Mabille, 1875 is a ... [details]

 Nomenclature

Replacement name for Cyclostoma subelegans Bourguignat, 1869, non d'Orbigny, 1852 [details]

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2024-05-29 00:38:27+02:00  · Contact: Data Management Team